# SDR MWEA00546

- Difficulty date: July 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 67,847 hours, 58,502 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412159
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FORWARD CABIN ENTRY DOOR HAD AN APPROXIMATE 1 INCH CRACK AT EDGE OF OUTER PAN AT LOWER HINGE CUT OUT.  MAINTENANCE REPAIRED CRACK IAW BOEING SRM 52-05, FIGURE 33.  (X)
